Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Severe vomiting tendencies from childhood, more salivation. Relief from Oleanz. How to get rid of tendencies?

Sir, I have severe vomiting tendencies from childhood.It started at my 11 years and now I am 26.Severe salivation when I awake.Some doctors said it is migraine .One doctor gave me Oleanz and after taking it my tendencies shown declined.If i stop Oleanz or reduce it again the tendencies start again.I want to sleep more than usual.otherwise, vomiting starts.Also masala and oily foods do not suit me.How can I stop Oleanz and get rid of my tendencies?a
Asked On : Fri, 27 Apr 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Your problem of headache and vomiting doe not seem to be related to the shoulder problem. The swelling in the neck also needs to be examined to know the cause. In most of the cases it is a local infection causing glandular swelling. Please consult your physician for detailed evaluation.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Fri, 27 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor